# SDR DALA2019052803247

- Difficulty date: May 28, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N169DZ
- Make and model: Boeing 767332
- Aircraft serial: 29689
- Aircraft time: 93,275 hours, 12,957 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK EXISTING ON HOLE NR 66 OF LOWER SKIN AT STRINGER L- 9.5, THE HOLE NR 66 DIAMETER AS 0.486 INCH REPAIRED PER ERA 578410-14. (LP 1095018)
